# SDR 08FDEA00318

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 141N84222
- Condition: Damaged
- Location: Bs 365-395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND ON RI DOOR SILL BETWEEN STA 365 AND STA 395 FOUND WITH ELONGATED HOLES AND CORROSION. REMOVED EXISTING REPAIR AND REPLACED IAW SRIM 51-10-02 REV. 93.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
